The solutions of a quadratic partition of primes p = 1 (mod 7), in terms of which the author and P. A. Leonard have given the cyclotomic numbers of order seven and also necessary and sufficient conditions for 2, 3, 5 and 7 to be seventh powers (mod p), are obtained for all such primes < 1000.

Additional Metadata
Persistent URL dx.doi.org/10.1090/S0025-5718-1974-0345902-2
Journal Mathematics of Computation
Citation
Williams, K.S. (1974). A quadratic partition of primes 1 (Mod 7). Mathematics of Computation, 28(128), 1133–1136. doi:10.1090/S0025-5718-1974-0345902-2